RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 6, Pages 1354–1356 (Mi dan45105)  

PHYSICS

Oscillations of the width of atomic cyclotron resonance lines

S. P. Andreev, V. A. Polunin

Moscow Engineering Physics Institute

Full text: PDF file (402 kB)
UDC: 535.338.334:535.337
Presented: А. Б. Мигдал
Received: 07.08.1981

Citation: S. P. Andreev, V. A. Polunin, “Oscillations of the width of atomic cyclotron resonance lines”, Dokl. Akad. Nauk SSSR, 262:6 (1982), 1354–1356

Citation in format AMSBIB
\Bibitem{AndPol82}
\by S.~P.~Andreev, V.~A.~Polunin
\paper Oscillations of the width of atomic cyclotron resonance lines
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 6
\pages 1354--1356
\mathnet{http://mi.mathnet.ru/dan45105}


Linking options:
  • http://mi.mathnet.ru/eng/dan45105
  • http://mi.mathnet.ru/eng/dan/v262/i6/p1354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019